# SDR P2EA97029

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654648112
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK PRELIMINARY INSPECTION OF RIGHT WING OUTBOARD TRAILING EDGE FLAP.  FOUND OUTBOARD ROLLER ASSEMBLY OF OUTBOARD FLAP TRACK CARRIAGE BROKEN.  REMOVED AND REPLACED CARRIAGE ASSEMBLY.  FLAPS TO BE RIGGED IAW MM PROCEDURES AS PART OF C-CHECK OPERATION.  (M)
